With free registration, you can ask and answer questions in our HYSTERECTOMY forum community, get free booklets, access Hysterectomy Checkpoints and more. You are not alone. The HysterSisters are here for you. Join us today!
I will be getting some estriol vaginal cream from the compounding pharmacist soon. I am concerned about the
safety of this for my partner. Is it just a matter of timing
ie. wait long enough after application before any 'action'??
Yes, timing is everything. I use my vaginal estrogen before I go to sleep/after sex and my husband hasn't been affected by it. I've been using vaginal estrogen in one form or another for most of my post-op life.
You can certainly ask the compounding pharmacist for guidance in how to use the vaginal cream most effectively and safely. I'm sure it's a question that is asked frequently.
I trust neither my Gyne Dr. or the comp. pharm as
they both seem to be incapable of treating people as
individuals. They both were down right hostile when
I said that 20 mg of progesterone cream seems to be
too much for me post-op (BSO Nov/06). I suspect that
the Dr. (female!) is only appeasing me letting me have
the bio-id stuff. I know she doesn't believe that the progesterone can absorb well enough to affect anything. She is using the pharm. as her guide it seems. I had to pay $75 for a consult with the pharm to have her recommend the 20mg of prog. Woop de doo! Could have figured that out on the cheap!
One minute the Dr. says no estrogen (still have endo on bladder)... the next she says I can have estriol cream. Haven't picked it up yet. Trying some
red clover tabs first for a few weeks and then maybe some trans-reservatrol caps that i picked up.
I started progesterone cream (imported from US) before my recent surgery, but now find it upsets my guts as
I have some bowel issues. Also, I'm sure it makes my
flashes and sweats worse as I up the dosage. Tried
10 mg for about 5 days... can't take it anymore...
If I take it at night it's even worse and i can't sleep.
Will be taking no progesterone for a while... perhaps
I'll wait until I get the estriol cream.
My saliva test 6 weeks post-op was un-measurable for
prog. as the level was too high. The sample was fine for the other 4 measured, and they all came in at
expected levels ( very low E, normal T, cortisol and DHEA). A blood test last week confirmed the T value.
Dr. thought I might need T cream as well... sex issues
vag health etc.
sifting through this site has been more help that any
professional I have had the (dis) pleasure of dealing with
thanks again ladies
I was on bi-est and had mucho hot flashes as soon as I went back to the patch they stopped. The pharmacy tried to tell me it was the progesterone, but I have continued the progesterone with the patch and no hot flashes.